# SDR DALA2023080706375

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 92,978 hours, 43,024 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3220 REPEAT HISTORY 1L DOOR NOT ARMING. CORRECTIVE ACTION: PERFORMED CLEANING OF ARMING LEVER SENSORS IAW A320 AMM 52-71. OPS CHECK GOOD. (2901922)
